Facebook Pixel
EmpowHER Guest
ask: 

What will be the result if use postinor 2 monthly more than 2 years?

By Anonymous August 9, 2016 - 12:45am
 
Rate This

I have used postinor 2 more than 2 years once a month. So is there any threat for me or can I be pregnant in the future or not?

Add a Comment2 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

A long term effect is irregular periods which can make pregnancy harder but your fertility should not be affected if you stop doing this. You're mis-using this medication.

Best,
Susan

August 9, 2016 - 6:32am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Now I have stoped it and i am married. I want to be a mother now. So is there have any threat for my pregnancy...? Thank you.

August 9, 2016 - 6:38am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!